SciELO - Scientific Electronic Library Online

 
vol.84 issue6Yellow nail syndrome: case reportCutaneous reactions due to the use of epidermal growth factor receptor inhibitors: two case reports author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

MOREIRA, Ângela Puccini et al. Sweet’s syndrome associated withpolycythemiavera. An. Bras. Dermatol. [online]. 2009, vol.84, n.6, pp. 663-666. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962009000600014.

Sweet’s syndrome may be associated with hematological malignancies, particularly with acute myelogenous leukemia, but there are few reports of its association with polycythemiavera. We describethe case of a 65-year-old male patient, diagnosed with polycythemiavera, which developedinto paraneoplastic Sweet's syndrome.

Keywords : Granulocyte-macrophage colony-stimulating factor; Macrophages; Polycythemia vera; Sweet’s syndrome.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in Portuguese